hi i have been taking 100mg of tramadol aday for the past 3 years i want to quit i can do it but do you know any med's that can help?
You only took 100 a day? I was on 400 a day.. I want you to do me a favor and don't read any more horror stories. I was on it for 10 yrs. My new pain dr changed it and I had no trouble stopping it. You cut the amt what you can tolerate if it's half a pill or whatever. You take the time you need before you cut it again. There is no need for you to suffer with it if you take your time. If you insist on doing it the hard way, taking benadryl can help with anxiety imodium if you get diarrhea and hot baths help too. And make sure you stay hydrated.
Hi, i would advise that you reduce your dose by 25mg (half a tablet-so long as they aren't extended release) every 7-10 days. This schedule should be relatively easy to follow. You will probably find the final dose the most difficult to discontinue. While you are tapering, reduce your caffeine intake, no caffeine after midday, as you may have trouble sleeping. Eat healthily, drink plenty of fluids. If you are struggling, be sure to take some light exercise each day, go for a short walk for example, the increase of serotonin and vitamin D from the sun will help you feel better. Nightnurse (short term) will help you sleep if you have problems, Immodium or senna will help if you have diarrhoea or constipation. Just giving you some information, it may not be needed...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
I have been on tramadol 50 mg. for about 13 years. I really tried to get off this stuff but I can't?
Posted 16 Nov 2011 • 1 answer
Posted 23 Jan 2012 • 1 answer
Posted 29 Apr 2013 • 1 answer
Posted 9 Nov 2016 • 2 answers